# SDR 98FDEA00334

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Aft Body
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT CAME ON IN FLIGHT WITH WING ANTI-ICE ON.  TURNED OFF WING ANTI-ICE, LIGHT WENT OUT.  TURNED ENGINE NR 1 WING ANTI-ICE ON LIGHT CAME BACK ON.  SECURED SYSTEM THEN RECHECKED WITH ENGINE NR 3 WING ANTI-ICE ON, LIGHT CAME BACK ON AGAIN.  REMOVED KEEL BEAM PANEL AND PANELS IN AFT CARGO COMPARTMENT.  LEAKED CHECKED ANTI-ICE LINE FROM AIRSTAIR AREA TO KEEL BEAM AREA NO LEAKS FOUND.  DID FIND LOOP TOUCHING ANTI-ICE LINE IN KEEL BEAM REPOSITIONED LOOP AWAY FROM LINE.  OPERATIONAL CHECKS GOOD ON GROUND RUN NEEDS PANELS REINSTALLED.  REINSTALLED KEEL BEAM PANEL AND AFT CARGO COMPARTMENT PANELS.
